# SDR HNAA2009070200214

- Difficulty date: June 26, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 59,812 hours, 67,867 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 071131900
- Part serial: 3325
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 28,236 hours, 31,924 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR WILL NOT PAINT WEATHER OR GROUND.   REMOVED AND REPLACED WEATHER RADAR RT IAW 34-41-04.  OPS CHECK ON GROUND IAW BULLETIN 34-18, IS GOOD AT THIS TIME.  OK FOR SERVICE
